# SDR UALA2011110806086

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD SEAT TRACK AT STA 852 AT RBL 82.   SEAT TRACK WAS OUT OF LIMITS FOLLOWING BLEND OUT PER SRM.  FABRICATED NEW SEAT TRACK FROM BAC1520-2193 AND ANODIZED IAW B767 SOPM 20213-01.  LOCATED AND DRILLED SEAT TRACK, IAW B767 SRM.  TREATED AND PRIMED IAW B767 AMM.  INSTALLED IAW B767 SRM.
